snapdragon wrote:Why are making such stupid arguments?
Because several eyewitnesses report that the male victim was making "strange hand movements", "looking up to the sky" and "looking out of it" which strongly suggests poisoning by a hallucinogenic, such as BZ or Fentanyl, and not A-234
The symptoms of nerve gas poisoning (and I have been through NBC training) are initially excessive salivation and a runny nose, followed by vision problems, vomiting, collapse, seizures, evacuation of the bowels and then an involuntary contraction of all skeletal muscles. This quickly leads to respiratory and cardiac arrest (as the victim’s heart and diaphragm muscles no longer function normally) and finally death from heart failure or suffocation as copious fluid secretions fill the victim’s lungs.
If the Skripals were exposed to a dose of anywhere near 100mg (an OPCW number) they would both be clinically dead within 30 secs to 2 minutes of being exposed to the agent and effectively dead as soon as they were dosed, as there is no known antidote (according to Gary Aitkenhead, Chief Executive of Porton Down*), and treatment is "practically impossible", according to The Handbook of Toxicology of Chemical Warfare Agents.
* We were given atropine in autoinjectors to jab into the thigh in the 70s, but I don't know how effective they would be against novichok - Novichock is not sarin.
"All issues are political issues, and politics itself is a mass of lies, evasions, folly, hatred and schizophrenia" Orwell
E l/r -10 : L/A -7.64